Structure of continuous functions of a completely regular space
Matematičeskie zametki, Tome 19 (1976) no. 6, pp. 863-869 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

It is proved that any completely regular topological space is determined up to homeomorphism by the topological lattice (with the topology of pointwise convergence) of all its continuous real-valued functions. The well-known result of Kaplansky (for compact spaces) is a corollary of this theorem.
@article{MZM_1976_19_6_a5,
     author = {V. V. Pashenkov},
     title = {Structure of continuous functions of a~completely regular space},
     journal = {Matemati\v{c}eskie zametki},
     pages = {863--869},
     year = {1976},
     volume = {19},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1976_19_6_a5/}
}
TY  - JOUR
AU  - V. V. Pashenkov
TI  - Structure of continuous functions of a completely regular space
JO  - Matematičeskie zametki
PY  - 1976
SP  - 863
EP  - 869
VL  - 19
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/MZM_1976_19_6_a5/
LA  - ru
ID  - MZM_1976_19_6_a5
ER  - 
%0 Journal Article
%A V. V. Pashenkov
%T Structure of continuous functions of a completely regular space
%J Matematičeskie zametki
%D 1976
%P 863-869
%V 19
%N 6
%U http://geodesic.mathdoc.fr/item/MZM_1976_19_6_a5/
%G ru
%F MZM_1976_19_6_a5
V. V. Pashenkov. Structure of continuous functions of a completely regular space. Matematičeskie zametki, Tome 19 (1976) no. 6, pp. 863-869. http://geodesic.mathdoc.fr/item/MZM_1976_19_6_a5/